# SDR COMA0560150

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 13,425 hours, 12,127 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5554 LOUD SQUEAL FROM NOSE AREA OF AIRCRAFT.  FOUND 02 SERVICE DOOR OPEN.  INSPECTED FOR DAMAGE AND CLOSED 02 SERVICE DOOR.
